Capacités de Choquet finies et profinies
Annales de l'Institut Fourier, Volume 48 (1998) no. 3, p. 729-753
We define the Choquet capacities in the finite case by using a non-degenerated bilinear form associated to the Choquet base. We show that, in the finite case, giving a Choquet capacity is equivalent to considering a convex set of measure. The profinite case, from the trees, is obtained as the projective limit of the finite case. Over profinite capacities, we define a bilinear form and study its connections with integration in simple cases.
On définit les capacités de Choquet dans le cas fini en utilisant une forme bilinéaire non dégénérée associée à la base de Choquet. On montre que, dans le cas fini, une capacité de Choquet est la donnée d’un convexe de mesure qu’on caractérise. Le cas profini, issu des arbres, est obtenu par passage à la limite projective du cas fini. Sur les capacités profinies, on définit une forme bilinéaire dont le rapport avec l’intégration, dans des cas simples, est étudié.
@article{AIF_1998__48_3_729_0,
     author = {Dartnell, Pablo and Michon, G\'erard},
     title = {Capacit\'es de Choquet finies et profinies},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {3},
     year = {1998},
     pages = {729-753},
     doi = {10.5802/aif.1636},
     mrnumber = {2000f:31012},
     zbl = {0939.31009},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1998__48_3_729_0}
}
Capacités de Choquet finies et profinies. Annales de l'Institut Fourier, Volume 48 (1998) no. 3, pp. 729-753. doi : 10.5802/aif.1636. https://aif.centre-mersenne.org/item/AIF_1998__48_3_729_0/

[1] G. Choquet, Theory of capacities, Ann. Inst. Fourier, Grenoble, 5 (1955), 131-295. | Numdam | MR 18,295g | Zbl 0064.35101

[2] C. Dellacherie, Capacités et processus stochastiques, Springer-Verlag, Berlin, Heidelberg, New York, 1972. | MR 56 #6810 | Zbl 0246.60032

[3] G. Shafer, A Mathematical Theorie of Evidence, Princeton University Press, Princeton, New Jersey, 1976. | Zbl 0359.62002

[4] A. Chateauneuf, Modèles mathématiques de décision dans l'incertain, Habilitation, Université de Paris 1, Panthéon Sorbonne, 1993.